Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Regularity of group valued Baire and Borel measures

Authors: K. Sundaresan and Peter W. Day
Journal: Proc. Amer. Math. Soc. 36 (1972), 609-612
MSC: Primary 28A45
MathSciNet review: 0306441
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is known that a real valued measure (1) on the $ \sigma $-ring of Baire sets of a locally compact Hausdorff space, or (2) on the Borel sets of a complete separable metric space is regular. Recently Dinculeanu and Kluvánek used regularity of nonnegative Baire measures to prove that any Baire measure with values in a locally convex Hausdorff topological vector space (TVS) is regular. Subsequently a direct proof of the same result was offered by Dinculeanu and Lewis. Here we show just as directly that any measure defined as in (1) or (2) is regular, even when it takes values in a Hausdorff topological group. In particular, when the group is a Hausdorff TVS, our result improves the Dinculeanu-Kluvánek-Lewis theorem.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28A45

Retrieve articles in all journals with MSC: 28A45

Additional Information

Keywords: Regular measure, group valued measure, Baire measure, Borel measure
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society